Authors: Tanović, Predrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Generically stable regular types
Journal: Journal of Symbolic Logic
Volume: 80
Issue: 1
First page: 308
Last page: 321
Issue Date: 1-Jan-2015
Rank: M22
ISSN: 0022-4812
DOI: 10.1017/jsl.2014.24
Abstract: 
We study nonorthogonality of symmetric, regular types and show that it preserves generic stability and is an equivalence relation on the set of all generically stable, regular types.We prove that some of the nice properties from the stable context hold in general. In the case of strongly regular types we will relate ұ to the global Rudin–Keisler order.
Keywords: Generically stable type | Invariant type | Morley sequence | Regular type | RK-minimal type | Rudin-Keisler order
Publisher: Cambridge University Press

Show full item record

SCOPUSTM   
Citations

2
checked on Feb 22, 2024

Page view(s)

32
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.